# SDR 7C7A2022042600016

- Difficulty date: April 4, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 55,842 hours, 61,490 cycles
- System (JASC): 2134 · Cabin Pressure Sensor
- Part: None
- Part number: 8G1295
- Part serial: 1189
- Condition: Intermittent
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DE-ICE PRESS LIGHT ILLUMINATED DE-ICE BOOTS CEASED OPERATION  REMOVED AND REPLACED DE-ICE PRESS CAUTION LT. PRESSURE SWITCH. RAN ENGINES OPS CHECKED GOOD
